# SDR AWXA200700193

- Difficulty date: February 8, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 64,355 hours, 44,454 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - RIGHT WING OUTBOARD AFT FLAP, INBOARD END WEDGE IS DISBONDED, WBL 204.40.  REPLACED RIGHT WING OUTBOARD AFT FLAP IAW AWA TASK CARD R3M27034.
